Pointwise ergodic theorems for arithmetic sets
Publications Mathématiques de l'IHÉS, Tome 69 (1989), p. 5-41
@article{PMIHES_1989__69__5_0,
     author = {Bourgain, Jean},
     title = {Pointwise ergodic theorems for arithmetic sets},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {69},
     year = {1989},
     pages = {5-41},
     zbl = {0705.28008},
     mrnumber = {90k:28030},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1989__69__5_0}
}
Bourgain, Jean. Pointwise ergodic theorems for arithmetic sets. Publications Mathématiques de l'IHÉS, Tome 69 (1989) pp. 5-41. http://www.numdam.org/item/PMIHES_1989__69__5_0/